It is currently Sun Aug 20, 2017 2:18 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Aug 31, 2014 2:04 pm 
Offline
New Poster
New Poster

Joined: Sun Aug 31, 2014 1:45 pm
Posts: 1
I have been on suboxone for about 6 months. My doctor is very caring and kind person. Last month i legitimately lost a few pills while on vacation albeit leaving one or two in my swim trunks etc. Just was on a rush from being clean and on vacation and out of my homestate. When i realized i lost a couple i called my docs office and he called me in a couple exta no problem. Ive never had that problem before and this month i took a couple extra just due to stress, money and in no way was i trying to get a result or feeling i just did. The medical assistant told me last time that the doc could only call one script inonce per dea laws. Is this true and what is my best course of action to not relapse. It is saturday and my appointment is in three days on thursday. In no way will i resort to using,my will is much too strong to give up at this point. Please give me some insight to my situation. Thanks


Top
 Profile  
 
PostPosted: Mon Sep 01, 2014 5:34 pm 
Offline
Site Admin
Site Admin

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 69
There are no DEA 'laws' to that effect-- but a doctor assumes considerable risk anytime he/she orders extra. Realize that everyone is looking at buprenorphine very closely these days... I do not see as much risk in 'diversion' as other people seem to, but the bottom line is that doctors are expected to do THEIR part-- which includes avoiding early refills. If your doc gives you a few extra doses, he/she will be at increased risk of audit-- and it only takes one call from a concerned pharmacist to get a licensing board to investigate a doctor.

Taking the correct amount of medication is a fair responsibility for a doc to place on patients. if you run short, you have a number of options... the easiest one is to cut your dose in half until you are at the break-even point. Most people won't have ANY symptoms from cutting their dose in half; if you have any symptoms at all, they will be mild. Count what you have left, and divide into the number of tabs remaining. You'll be fine-- and so will your doctor.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group